# SDR 99ZZZX816

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON L-1 DOOR THRESHOLD.
